# SDR REXA2021082500605

- Difficulty date: July 8, 2021
- Submitted: August 25, 2021
- Operation: Air carrier
- Aircraft: N695CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15097
- Aircraft time: 31,515 hours, 21,731 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: SH670321701
- Condition: Corroded
- Location: Bs 565-661
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH FLOOR SILL CORRODED AROUND FASTENERS AT FS565, FS629, AND FS661+16 (MARKED WITH TAPE). - REMOVED AND INSALL 2 RIVETS IAW CRJ900 SRM 51-42-00-001-001-A01 REMOVED CORROSION ON L/H FLOOR SILL AT FS 565,629 & 661+16 IAW SRM 51-12-00-001-001-A01 AND L/W LPI IAW SRM 51-00-45-001-001-A01. WVAC EMP # 7358
